# SDR FDEA202011132839

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 8,874 hours, 3,559 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD CORE COWL INNER SIDE NR 2 FRAME FROM FWD END IS GOUGED.  REPAIRED NR 2 ENGINE INBOARD CORE COWL NR 2 FRAME, IAW B767 SRM 54-45-01-2R REPAIR 3.
